MathSciNet Relay Station
MathSciNet bibliographic data
MR608595 34B30
Hunter, C.; Guerrieri, B. The eigenvalues of Mathieu's equation and their branch points. Stud. Appl. Math. 64 (1981), no. 2, 113–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement